| Model Number |
399408 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Low impedance (2285)
| Health Effect - Clinical Code |
Ventricular Fibrillation (2130)
| Date of Event |
04/08/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Lead remains implanted.Representative reported an aborted shock during a vf episode due to shock impedance less than 20 ohms.Lead trends appeared stable.Full lead evaluation in office recommended.Should additional information become available, it will be added to this file.
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.
Additional Manufacturer Narrative
Lead was explanted due to low impedance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.